Revista Matemática Iberoamericana

Revista Matemática Iberoamericana publishes original research articles in all areas of Mathematics. Journal issues published after 2011 are not available in Euclid, but Euclid Prime subscribers may enjoy complimentary access to all prior content. Starting with Volume 28 (2012), Revista Matemática Iberoamericana is being printed and distributed by the European Mathematical Society Publishing House.

Top downloads over the last seven days

An analysis of quantum Fokker-Planck models: A Wigner function approachAnton Arnold, José L. López, Peter A. Markowich, and Juan SolerVolume 20, Number 3 (2004)
Completeness in $L^1 (\mathbb R)$ of discrete translatesJoaquim Bruna , Alexander Olevskii , and Alexander Ulanovskii Volume 22, Number 1 (2006)
Socle theory for Leavitt path algebras of arbitrary graphsGonzalo Aranda Pino , Dolores Martín Barquero , Cándido Martín González , and Mercedes Siles Molina Volume 26, Number 2 (2010)
On the NLS dynamics for infinite energy vortex configurations on the planeFabrice Bethuel , Robert L. Jerrard , and Didier Smets Volume 24, Number 2 (2008)
Threshold solutions for the focusing 3D cubic Schrödinger equationThomas Duyckaerts and Svetlana Roudenko Volume 26, Number 1 (2010)
  • ISSN: 0213-2230 (print)
  • Publisher: Real Sociedad Matemática Española
  • Discipline(s): Mathematics
  • Full text available in Euclid: 2002--2011
  • Access: Articles older than 5 years are open
  • Euclid URL: http://projecteuclid.org/rmi